# SDR ASAA2021091535958

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 31,498 hours, 10,136 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 34094531
- Condition: Inoperative
- Location: Autopilot
- Part time: 31 hours, 10 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CURISE AT FL 370 WITH AUTOPILOT "B" ENGAGED AUTOPILOT DISENGAGED, F/O'S FLT DIRECTOR DISAPPEARED AND F/O'S HEADING BUG WOULD NOT RESPOND TO MCP INPUTS.. CAPT'S SIDE AND "A" AUTOPILOT FUNCTIONED NORMALLY. GROUNDED - YES. REMOVED & REPLACED DFCS MODE CONTROL B737-900 AMM 22-11-34. PULLED & RESET 9 ASSOCIATED C.B. PATCHED IN COAXIAL SWITCH RELAY 315 REF AMM 34-31-72. NO HELP REQUIRES FURTHER TROUBLESHOOTING. PULLED & RESET 9 TOTAL C/BS, RESET ENGAGE C/BS LAST. BOTH CAPT & F/O VOR & LOC/GS OPS CK NML USING IFR4000 RAMP TESTER & LAX AIRPORT FREQUENCIES. ACCOMPLISHED MCP LRU REPLACEMENT TEST (GP 32) REF AMM 22-11-34, DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00 & HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML. AIRCRAFT RELEASED FROM MCT DEFERRAL, C/N 15024419. REF L/P 60294551 FOR A/C APPROACH SURVEY.
